# SDR SIMA200410110

- Difficulty date: March 31, 2004
- Submitted: April 30, 2004
- Operation: Air carrier
- Aircraft: N374AE
- Make and model: Saab 340B
- Aircraft serial: 340B374
- Engine: Ge CT79B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  FROM PREVIOUS REPAIR STATEMENT TWO DENTS AT STA 464 AND 487.  RECONTOURED THE TWO DENTS AND PERFORMED EDDY CURRENT INSPECTION WITH NO DEFECTS NOTED.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW REPAIR STATEMENT.
